# SDR CA960404010

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 7603 · Power Lever
- Part: Control Tube
- Part number: 206061745001
- Condition: Corroded
- Location: Throttle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION SLIGHT BULGING AND PITTING FOUND ON THROTTLE CONTROL TUBE. DURING FURTHER INSPECTION THE TUBE BROKE. THE INTERIOR OF THE TUBE WAS FILLED WITH CORROSION AND THE THICKNESS OF THE TUBE WAS EXTREMELY THIN AT THE BRAKE AREA.
